# SDR WX0A2024071732115

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N199NV
- Make and model: Airbus A320-214
- Aircraft serial: 7207
- Aircraft time: 16,762 hours, 6,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Test
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REF: NRI 2-27 - PASSENGER CABIN AFT H AND RH DOORS WITH EMERGENCY CONTROL HANDLE DO NOT PASS TEST (LOAD NECESARY TO MOVE OUT LIMITS 26LBF). / LUBRICATED AFT LH AND RH DOOR FLEXIBLE CONTROL IAW A320 AMM TASK 12-22-52-640-014-A PARAG 4A STEP (4) AND PERFORMED FUNCTIONAL TEST OF RELEASE MECHANISM OF EMERGENCY ESCAPE SLIDE IAW A320 AMM TASK 52-10-00-720-005-A. REV 44 DATED 05-01-2024. SATISFACTORY CONDITION.
